# SDR CALA2025040303466

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 23,579 hours, 2,316 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LAV AT 2R TOILET BOWL LEAKING FLUID AND BAD ODOR PRESENT INSPECT TOILET, CHECKED FOR HISTORY. FLUSHED SEVERAL TIMES, AND CHECK FOR LEAK/BAD-ODOR PRESENCE. NO DISCREPANCIES NOTED.
